# SDR REXA201200093

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,570 hours, 6,944 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN ON CLIMB CABIN PRESS A 0.1 NEVER PRESSURIZED AT 9000FT CABIN ALT CAUTION MESSAGE.  PERFORMED GVT OF A/C WITH NO DEFECTS NOTED INSP OUTFLOW VALVE WITH NO DEFECTS PERFORMED OPERATIONAL TEST OF THE CABIN PRESSURE CONTROLS IAW CRJ900 AMM 21-31-00 CKS GOOD PRESSURIZED A/C WITH NO DEFECTS REF CRJ 900 AMM 21-31-00 AND NO LEAKS DETECTED A/C FOUND OK FOR SVC.
